Header

UZH-Logo

Maintenance Infos

Quasi-symmetric functions as polynomial functions on Young diagrams


Aval, Jean-Christophe; Féray, Valentin; Novelli, Jean-Christophe; Thibon, Jean-Yves (2015). Quasi-symmetric functions as polynomial functions on Young diagrams. Journal of Algebraic Combinatorics, 41(3):669-706.

Abstract

We determine the most general form of a smooth function on Young diagrams, that is, a polynomial in the interlacing or multirectangular coordinates whose value depends only on the shape of the diagram. We prove that the algebra of such functions is isomorphic to quasi-symmetric functions, and give a noncommutative analog of this result.

Abstract

We determine the most general form of a smooth function on Young diagrams, that is, a polynomial in the interlacing or multirectangular coordinates whose value depends only on the shape of the diagram. We prove that the algebra of such functions is isomorphic to quasi-symmetric functions, and give a noncommutative analog of this result.

Statistics

Citations

3 citations in Web of Science®
3 citations in Scopus®
Google Scholar™

Altmetrics

Downloads

0 downloads since deposited on 16 Jan 2015
0 downloads since 12 months

Additional indexing

Item Type:Journal Article, refereed, original work
Communities & Collections:07 Faculty of Science > Institute of Mathematics
Dewey Decimal Classification:510 Mathematics
Language:English
Date:2015
Deposited On:16 Jan 2015 12:51
Last Modified:08 Dec 2017 10:05
Publisher:Springer
ISSN:0925-9899
Publisher DOI:https://doi.org/10.1007/s10801-014-0549-y

Download